Some modifications of improved estimators of a normal variance
AbstractNo abstract is available for this item.
Download InfoIf you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
Bibliographic InfoArticle provided by Springer in its journal Annals of the Institute of Statistical Mathematics.
Volume (Year): 47 (1995)
Issue (Month): 2 (June)
Contact details of provider:
Web page: http://www.springerlink.com/link.asp?id=102845
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Madi, Mohamed T., 1993. "Alternative estimators for the variance of several normal populations," Statistics & Probability Letters, Elsevier, vol. 17(4), pages 321-328, July.
- Youhei Oono & Nobuo Shinozaki, 2006. "Estimation of error variance in ANOVA model and order restricted scale parameters," Annals of the Institute of Statistical Mathematics, Springer, vol. 58(4), pages 739-756, December.
- Panayiotis Bobotas & George Iliopoulos & Stavros Kourouklis, 2012. "Estimating the ratio of two scale parameters: a simple approach," Annals of the Institute of Statistical Mathematics, Springer, vol. 64(2), pages 343-357, April.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Guenther Eichhorn) or (Christopher F Baum).
If references are entirely missing, you can add them using this form.